# SDR CA010108013

- Difficulty date: January 4, 2001
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 22,462 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: BR63031023
- Condition: Overheated
- Location: Cabin
- Component: Light Fixture
- Stage of operation: IN
- How discovered: C
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE MAINTENANCE TO REPLACE AN INOPERATIVE SIDEWALL LIGHT, THE FORWARD RECEPTACLE SHOWED SIGNS OF OVERHEATING. THE COMPLETE LIGHT FIXTURE WAS REPLACED. FURTHER INSPECTION OF THE FIXTURE REVEALED THAT BRUCE INDUSTRIES SL-BC5-0618-901-33-01 HAD BEEN COMPLIED WITH, AND THE SPRINGS INTRODUCED BY THE SL WERE FOUND TO HAVE MIGRATED OUT OF POSITION AND BECOME INEFFECTIVE.
